Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22, Issue 2, Pages 367-375
http://dx.doi.org/10.1155/S0161171299223678

s-point finite refinable spaces

229 Vincent Science Hall, Slippery Rock, PA 16057-1326, USA

Received 4 October 1996; Revised 28 October 1996

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sheldon W. Davis, Elise M. Grabner, and Gray C. Grabner, “ -point finite refinable spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 2, pp. 367-375, 1999. https://doi.org/10.1155/S0161171299223678.